AMS eContent Search Results
Matches for: msc=(34B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 148 found      Go to page: 1 2 3 4 5

[31] K. Vajravelu, S. Sreenadh and V. Ramesh Babu. Peristaltic transport of a Herschel-Bulkley fluid in contact with a Newtonian fluid. Quart. Appl. Math. 64 (2006) 593-604. MR 2284461.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Stephen Clark and Johnny Henderson. Uniqueness implies existence and uniqueness criterion for nonlocal boundary value problems for third order differential equations. Proc. Amer. Math. Soc. 134 (2006) 3363-3372. MR 2231921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] M. Miklavcic and C. Y. Wang. Viscous flow due to a shrinking sheet. Quart. Appl. Math. 64 (2006) 283-290. MR 2243864.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] K. Vajravelu, J. R. Cannon and D. Rollins. Diffusion of chemically reactive species in a porous medium. Quart. Appl. Math. 64 (2006) 17-28. MR 2211375.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Alfonso Castro and Mónica Clapp. Upper estimates for the energy of solutions of nonhomogeneous boundary value problems. Proc. Amer. Math. Soc. 134 (2006) 167-175. MR 2170556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Ravi P. Agarwal, Kanishka Perera and Donal O'Regan. Multiple positive solutions of singular problems by variational methods. Proc. Amer. Math. Soc. 134 (2006) 817-824. MR 2180899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Xinfu Chen, Shangbin Cui and Avner Friedman. A hyperbolic free boundary problem modeling tumor growth: Asymptotic behavior. Trans. Amer. Math. Soc. 357 (2005) 4771-4804. MR 2165387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Johnny Henderson, Basant Karna and Christopher C. Tisdell. Existence of solutions for three-point boundary value problems for second order equations. Proc. Amer. Math. Soc. 133 (2005) 1365-1369. MR 2111960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Jihène Kefi. The Schr\"odinger with variable mass model: mathematical analysis and semi-classical limit. Quart. Appl. Math. 62 (2004) 201-220. MR MR2054596.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Tiziana Cardinali and Raffaella Servadei. Periodic solutions of nonlinear impulsive differential inclusions with constraints. Proc. Amer. Math. Soc. 132 (2004) 2339-2349. MR 2052411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Monica Conti, Susanna Terracini and Gianmaria Verzini. Infinitely many solutions to fourth order superlinear periodic problems. Trans. Amer. Math. Soc. 356 (2004) 3283-3300. MR 2052950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Stanis{l}aw Sedziwy. Fredholm alternative and boundary value problems. Proc. Amer. Math. Soc. 132 (2004) 1779-1784. MR 2051141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Evgenia H. Papageorgiou and Nikolaos S. Papageorgiou. Two nontrivial solutions for quasilinear periodic equations. Proc. Amer. Math. Soc. 132 (2004) 429-434. MR 2022365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Shangbin Cui and Avner Friedman. A free boundary problem for a singular system of differential equations: An application to a model of tumor growth. Trans. Amer. Math. Soc. 355 (2003) 3537-3590. MR 1990162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Maciej J. Capinski and Klaudiusz Wójcik. Isolating segments for Carathéodory systems and existence of periodic solutions. Proc. Amer. Math. Soc. 131 (2003) 2443-2451. MR 1974642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] A. Cabada and L. Sanchez. Second order singular periodic problems in the presence of dry friction. Proc. Amer. Math. Soc. 131 (2003) 2137-2144. MR 1963760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Hugo Aduén and Alfonso Castro. Infinitely many nonradial solutions to a superlinear Dirichlet problem. Proc. Amer. Math. Soc. 131 (2003) 835-843. MR 1937421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] John R. Graef, Chuanxi Qian and Bo Yang. Multiple symmetric positive solutions of a class of boundary value problems for higher order ordinary differential equations. Proc. Amer. Math. Soc. 131 (2003) 577-585. MR 1933349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Zaihong Wang. Irrational rotation numbers and unboundedness of solutions of the second order differential equations with asymmetric nonlinearities. Proc. Amer. Math. Soc. 131 (2003) 523-531. MR 1933343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] R. Laister and R. E. Beardmore. Transversality and separation of zeros in second order differential equations. Proc. Amer. Math. Soc. 131 (2003) 209-218. MR 1929040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Shin-Hwa Wang. Existence and multiplicity of solutions of an equation from pool boiling on wires. Quart. Appl. Math. 58 (2000) 331-354. MR MR1753403.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] M. Taniguchi. Multiple existence and linear stability of equilibrium balls in a nonlinear free boundary problem. Quart. Appl. Math. 58 (2000) 283-302. MR MR1753400.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Jan Andres. A nontrivial example of application of the Nielsen fixed-point theory to differential systems: Problem of Jean Leray. Proc. Amer. Math. Soc. 128 (2000) 2921-2931. MR 1664285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Ravi P. Agarwal and Donal O'Regan. Twin solutions to singular boundary value problems. Proc. Amer. Math. Soc. 128 (2000) 2085-2094. MR 1664297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Johnny Henderson and H. B. Thompson. Multiple symmetric positive solutions for a second order boundary value problem. Proc. Amer. Math. Soc. 128 (2000) 2373-2379. MR 1709753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] M. Cherpion and C. De Coster. Existence of solutions for first order singular problems. Proc. Amer. Math. Soc. 128 (2000) 1779-1791. MR 1694454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Pavel Drábek and Stephen B. Robinson. Resonance problems for the one-dimensional $p$-Laplacian. Proc. Amer. Math. Soc. 128 (2000) 755-765. MR 1689320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Jan Andres, Grzegorz Gabor and Lech Górniewicz. Boundary value problems on infinite intervals. Trans. Amer. Math. Soc. 351 (1999) 4861-4903. MR 1603870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] C. V. Pao. On fourth-order elliptic boundary value problems. Proc. Amer. Math. Soc. 128 (2000) 1023-1030. MR 1676365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Gerd Herzog and Roland Lemmert. An existence theorem for systems of boundary value problems. Proc. Amer. Math. Soc. 128 (2000) 157-160. MR 1622754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 148 found      Go to page: 1 2 3 4 5